advertisement
Question
Posted by: ciska | 2004/02/04

Effects

Hi,

I've been of the pill for almost 3 weeks now. Ever since I left the pill, I've been having these terrable moodswings, HIGH LIBIDO, headaches, lightheadedness and my stomach feels as if it contains a bunch of liquids. I get heartburn very quickly and I just feel terrible. My urine is also very yellow after drinking 1 and a half litres of water every day. It's also burny quite frequently. Is this the pills fault? Or can it be something else? I have an appointment at the gynae on the 9th February at 16h30. It will be my first. BIT SCARED!!!

Thanks for all the help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have a bladder infection which accounts for the burning urine. You can probably wait till the 9th to check this. In the meantime, drink lots of water and you could take Citrosoda. The rest of your symptoms are likely to be related to your body readjusting to stopping the Pill. They should get better in due course.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement